# SDR ASOA201101822

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 6,631 hours, 4,510 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766385C
- Part serial: B3078
- Condition: Failed
- Location: Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS FAIL CAUTION MESSAGE ON ARRIVAL INTO ATL THIS IS A REPEAT WRITE UP.  (EMERGENCY DECLARED AS A PRECAUTION)  R & R SLAT ACTUATOR 3-1 AND 3-3 IAW AMM 27-81-09.  OPS CHECK GOOD, ACFT DUE FUNCTIONAL TEST FLIGHT, REFER TO AFDL 739784 IPC REF 27-81-09, ITEM 5.
